# SDR CVGA20200206001

- Difficulty date: February 2, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N785DW
- Make and model: Cessna 560XL
- Aircraft serial: 5605137
- Aircraft time: 12,947 hours, 9,853 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 1E511
- Part serial: 7BM276
- Condition: Failed
- Location: Overheat
- Part time: 302 hours, 207 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ACM O'HEAT LIGHT AND BLEED AIR O'HEAT LIGHT CAME ON WITH SMOKE IN THE CABIN.
